Discussions that mention aspirin

Acne board


Hi all,

I will put my story a bit further down on this thread and get straight to the point right now!

I cannot afford to go to dermatologist so need something will help me. I was using proactiv but it was so drying and I still had some spots. I was about to run out so I thought I would try something else that would be cheaper. So 2 weeks ago I purchases and have been using Clean and Clear deep pore cleansing and my skin is worse. My whole chin and nose is covered in these teeny tiny red spots that are not really white heads, more like pus (sorry gross!). I studied the shelves for ages, I cannot use anything with salicylic acid in it (as it causes major white bumps that will not go away). I did notice that this does contain salicylic acid but not the 2% that most acne treatments use. My skin is still very very dry. Oil free moisturisers are not touching the dryness so I purchased a cream for dry skin that wont clog pores and just hope it will not make it even worse. I just used some bore face strips but I dont know what to do now, I do not know whether to try something else or start proactiv again tonight.

I had started drinking lots of water whilst using proactiv and that seemed to work pretty well until I started working out at gym 3 times a week and skin broke out crazy again!

Please if anyone has any help, I would really appreciate it!

My story:
I had perfect skin all my life (did have back and chest acne at one point) and then when I was 21, I went on the pill which sent my skin crazy and then I switched to a few different pills, lastly Yazmin which I then had great skin again but had to stop taking it as it was causing loads of stomach problems. And since then I have always had bad skin. I used aspirin mask, a garnier acne face wash (salcylic acid) and then european version of proactiv (which just contains salcyclic acid), it wasn't until I used the Amercican version of Proactiv (with BP) that I realised Salcylic acid does not work for me). I dont know whether to try and go abck on a pill again, or proactiv or something new! Argh!!!